# SDR EIAA980160

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Hole
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, NR 4 PYLON HAS A HOLE IN FRAME THAT IS BEHIND THE LEFT DOUBLER AT STATION 180.  FABRICATED AND INSTALLED THREE ANGLES IAW SRM 54-10-03 AND SRM 51-30-02.  (M)
